# SDR SIMA200314701

- Difficulty date: May 22, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N373AE
- Make and model: Saab 340B
- Aircraft serial: 340B373
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: HP848430621
- Part serial: 1521
- Condition: Inoperative
- Location: Mlg
- Stage of operation: LD
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO SPS LANDING GEAR WOULD NOT EXTEND.  CREW RETURNED TO DFW AND DID AN EMERGENCY EXTENSION AND LANDED WITH NO FURTHER INCIDENTS.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR CONTROL VALVE IAW SAAB MM.  OPERATIONAL AND LEAK CHECKS WERE GOOD AND AIRCRAFT WAS RETURNED TO SERVICE AFTER REPLACEMENT OF EXPLOSIVE BLOTS IN THE MAIN GEAR.  (M)
